Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
173 Doctors are Online

Running nose, sneezing, persistent condition. Taking hetrazan. CBP test done. Treatment?

i am having persisting running nose and sneezing consulted the physian he has given hetrazan 100 for week during that period it has improved once stopped again the situation traced then again self used the same course some what better once stopped again traced. Self after finding out the what for hetrazan is used, with the suspision on esinophilia, conducted the CBP it shows 8% as the count. What do suggest sir.
Asked On : Tue, 20 Nov 2012
Answers:  1 Views:  85
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Allergist and Immunologist 's  Response
HETRAZAN IS GIVEN TO TREAT THE EOSINOPHILS INDUCED BY WORMS IN ALIMENTARY CANAL
IT WII REDUCE EOSINOPHILS
BT THE SYMPYOMPS ARE OF ALLERGIES
YOU TAKE ANTI ALLERGIC FEXOFENADINE 120 MG OD
METROGYL 200 MG BD FOR 5 DAYS
APPLY NEOSPORIN H EYE OINTMENT IN NOSE BD
PUT SEA WATER DROPS 2 DROPS IN EACH NOSE AT NIGHT
YOU CONTINUE FOR 3 WK
AND MEANTIME GET DIAGNOSE FO DIFETRNT DISEASES
Answered: Mon, 22 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor